Quantum and Classical Brackets

Kisil, VV orcid.org/0000-0002-6593-6147 (2002) Quantum and Classical Brackets. International Journal of Theoretical Physics, 41 (1). pp. 63-77. ISSN 0020-7748



Copyright, Publisher and Additional Information: © Plenum Publishing Corporation 2002. This is an author produced version of an article published in International Journal of Theoretical Physics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Field Theory; Elementary Particle; Quantum Field Theory; Physical Review; Heisenberg Group
  • Accepted: 3 April 2001
  • Published (online): January 2002
  • Published: January 2002
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Nov 2019 11:59
Last Modified: 12 Nov 2019 11:59
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1023/A:1013269432516
Related URLs:

Share / Export